Qualitative behaviour of viscoplastic solutions in the vicinity of maximum-friction surfaces

H...............H

Show simple item record

dc.contributor.author Alexandrov, Sergei
dc.contributor.author Mishuris, Gennady
dc.date.accessioned 2009-10-26T11:26:55Z
dc.date.available 2009-10-26T11:26:55Z
dc.date.issued 2009-10
dc.identifier.citation Alexandrov , S & Mishuris , G 2009 , ' Qualitative behaviour of viscoplastic solutions in the vicinity of maximum-friction surfaces ' Journal of Engineering Mathematics , vol 65 , no. 2 , pp. 143-156 . , 10.1007/s10665-009-9277-z en
dc.identifier.issn 0022-0833
dc.identifier.other PURE: 125255
dc.identifier.other dspace: 2160/3314
dc.identifier.uri http://hdl.handle.net/2160/3314
dc.description Alexandrov, S; Mishuris, G. Qualitative behaviour of viscoplastic solutions in the vicinity of maximum-friction surfaces. Journal of Engineering Mathematics. 2009, 65(2), 143-156 en
dc.description.abstract The maximum-friction surface is a source of singular solution behaviour for several rate-independent plasticity models. Solutions based on conventional viscoplastic models do not show such behaviour. For a class of materials, there is a range of temperatures and/or strain rates where a necessity of the consideration of rate effects depends on the area of application of the final result. Hence, the same material under the same conditions can be represented by either rate-independent or rate-dependent models. In this case, a reasonable requirement is that viscous effects should not be very significant and, in particular, the qualitative behaviour of viscoplastic solutions should be similar to that of solutions based on rate-independent models. The present paper deals with this issue by means of the solution for simultaneous shearing and expansion of a hollow cylinder under plane-strain deformation. One of the goals of the paper is to show that there is a class of viscoplastic models satisfying the requirement formulated. The other goal is to find an asymptotic representation of the solution in the vicinity of the maximum-friction surface and compare it with the rigid perfectly plastic solution. en
dc.format.extent 14 en
dc.language.iso eng
dc.relation.ispartof Journal of Engineering Mathematics en
dc.subject Asymptotic analysis en
dc.subject Friction en
dc.subject Singularity en
dc.subject Viscoplasticity en
dc.title Qualitative behaviour of viscoplastic solutions in the vicinity of maximum-friction surfaces en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1007/s10665-009-9277-z
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account